Items where Author is "Kossioris, Georgios T."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Antonopoulou, Dimitra C. and Karali, Georgia D and Kossioris, Georgios T. (2011) Asymptotics for a generalized Cahn-Hilliard equation with forcing terms. Discrete and Continuous Dynamical Systems, 30 (4). pp. 1037-1054. ISSN 1078-0947

Kossioris, Georgios T. and Zouraris, Georgios E. (2011) Finite element approximations for a linear fourth-order parabolic SPDE in two and three dimensions with additive space-time white noise. (Submitted)

Kossioris, Georgios T. and Zouraris, Georgios E. (2010) Fully-discrete finite element approximations for a fourth-order linear stochastic parabolic equation with additive space-time white noise. ESAIM: Mathematical Modelling and Numerical Analysis, 44 (2). pp. 289-322. ISSN 0764-583X

This list was generated on Fri Nov 24 11:08:08 2017 EET.